MathSciNet Relay Station
MathSciNet bibliographic data
MR960227 35P25 (47F05 81F05)
Robert, D.; Tamura, H. Semi-classical asymptotics for local spectral densities and time delay problems in scattering processes. J. Funct. Anal. 80 (1988), no. 1, 124–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement